# SDR USAABB97061

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Floor Prox Light
- Part number: 202175003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND LOW LEVEL EMERGENCY LIGHTING INOPERATIVE AT SEAT ROW 4.  MAINTENANCE REPLACED THE FLOOR PROXIMITY LIGHTING ASSEMBLY.
